# SDR 07FDEA03439

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,724 hours, 11,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57310052
- Condition: Mispinned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND WRONG INSTALLED FASTENERS AT CENTER WING BOX, FRAME 40-47. REPAIR PERFORMED BY INSTALLING NEW OVERSIZED BULL NOSE FASTENERS IAW EA 6-5710-  95919 AND RAS/042817/015/2006 ISSUE A.
